Yesterday morning I went and go my second shot. This time the syptoms are more strange. This time I got sick like i did the first time but it lassted all night and in addition to that my leg was like severly cramped. Not even a hot bath helped. I think Ima get off the shot because these syptoms are not normal, but when I asked the doctor she said they was. Someone help me!
It sounds like you might be having an abnormal reaction to the shot. It's not normal at all to have vomiting or leg pain (was this the injection site?) after getting the shot.
Of course, it's possible you're just gotten a stomach bug and are noticing the leg pain more since you got the shot. But if this also happened prior, the alarm bells in my head would be going off, and I'd call your doctor again as soon as you can.
Posts: 4636 | From: USA/Northern Europe | Registered: Oct 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.